Since being placed on a low dose of bisoprolol i have gained 10lbs in weight which i am unable to shift by dieting.
1 doctor answer • 1 doctor weighed in
Internal Medicine 12 years experience
More info needed: Hi KFritz
Bisoprolol can be a cause of weight gain and the weight gain can manifest via different mechanisms (water weight vs fat). But because weight gain is not a very specific side effect, I would recommend you consult with your doctor to decide if it is truly bisoprolol that is causing this and if a change in meds is warrented - depending on assessing risk/benefits of being on the medication.
849 viewsAnswered >2 years ago
Last updated Dec 29, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.